Although I've had my upper denture since July 2009, I just recently had a liner installed as the adhesive was holding enough to have it stay in. (This is my temporary denture.) I unfortunately had a bad experience when I was getting the mold put in for the liner, the dental asst. walked away and before you know it, I had throw up a little in my mouth, and when I pulled the mold out of my mouth, it took some of the gum tissue with it. Hence, OW!! Then when she put a new mold in there, of course I was leery to have this done, I told her not to go far. Since that day, everytime I put my upper in (with the new liner in it) I have been NAUSEAS, I keep trying to tell myself it's all in my mind and be a big girl and wear the dang thing. But I just can't seem to do this. I am at a loss as to what to do now. I paid ALOT of money for the denture and beside's I look better with teeth than without :-) Any suggestions as to how to cure the nausea (and yes I still use a little adhesive with the new liner in, call it a habit)... Thanks for reading this.
2. Reply to Hi, I'm new to this community. by wwbicyclist
Posted: January 31, 2010 5:07 pm
This nausea happened to me one time after my denture was relined and came back from the lab. The problem was this -the backof the denture on the roof of the mouth had to be slightly smoothed . I couldn't believe the difference. If there is too much material there it can make you nauseated as it is hitting some nerve. Have the dentist trim or smooth that area. This is what my dentist did to get rid of that feeling.
1. Reply to Hi, I'm new to this community. by wwbicyclist
Posted: December 27, 2009 12:46 am